# SDR JEM2004F00009

- Difficulty date: August 28, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N400FT
- Make and model: Beech 400A
- Aircraft serial: RK101
- Engine: Pwa JT15D5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 45A21085004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE HORIZONTAL STABILIZER ROLLER BRACKET ASSY AREA, IT WAS DISCOVERED THE RIB AS WELL AS THE TWO SUPPORTING BRACKETS BEHIND THE RIB WHERE CRACKED.  THE INSPECTION WAS ACCOMPLISHED BY USING A BORESCOPE AND INSERTING INTO THE HORIZONTAL STABILIZER DRAIN HOLES NEAR THE SIDE ROLLER SUPPORT BRACKETS.  THE RIB CRACK WAS NOT FOUND UNTIL THE ROLLER BRACKET WAS COMPLETELY REMOVED.
